Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1963, Volume 18, Issue 4(112), Pages 165–170 (Mi umn6384)  

Scientific notes and problems

Dependence of volume and diameter of sets in an $n$-dimensional Banach space

M. S. Mel'nikov


Full text: PDF file (647 kB)

Bibliographic databases:
Received: 29.06.1961

Citation: M. S. Mel'nikov, “Dependence of volume and diameter of sets in an $n$-dimensional Banach space”, Uspekhi Mat. Nauk, 18:4(112) (1963), 165–170

Citation in format AMSBIB
\Bibitem{Mel63}
\by M.~S.~Mel'nikov
\paper Dependence of volume and diameter of sets in an $n$-dimensional Banach space
\jour Uspekhi Mat. Nauk
\yr 1963
\vol 18
\issue 4(112)
\pages 165--170
\mathnet{http://mi.mathnet.ru/umn6384}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=156263}
\zmath{https://zbmath.org/?q=an:0208.50403}


Linking options:
  • http://mi.mathnet.ru/eng/umn6384
  • http://mi.mathnet.ru/eng/umn/v18/i4/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:224
    Full text:116
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021